# SDR CALA2025041503854

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: SR531190A09600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH CONTINUITY FITTINGS HAVE CRACK INDICATION.  REMOVED AND REPLACED CONT FITTINGS IAW A320 R53112919/ SRM 51-42 -11.
